# SDR UPS06448115

- Difficulty date: August 13, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING L/E CAVITY LWR PANEL FOUND BULGED UP AFT OF NR 25 VC FLAP.  CORROSION BLEND OUT 0.080" BY 2" BY 2" EXCEED SRM LIMIT.  RT WING LOWER SKIN AT FS 1445 TO 1468 REPAIRED AS PER RS R57-26-35582 AND UPS ENGINEERING FILE NUMBER 747-57-20109.
